# SDR SWAA2021110530491

- Difficulty date: October 14, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737*
- Aircraft serial: 35122
- Aircraft time: 46,822 hours, 23,881 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Crazed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTIRE SHIPSET OF PHOTOLUMINESCENT STRIPS SHOW SIGNS OF CRAZING AND STAINING. ; / [01] REMOVED ALL OLD PHOTOLUMINESCENT STRIPS FROM CABIN FLOOR PER AMM 33-51-15 AND TASK CARD 733-080-00-01.; [02] INSTALLED PHOTOLUMINESCENT STRIPS ON CABIN FLOOR FROM STA. 360-927 PER AMM 33-51-15 AND TASK CARD 733-080-00-01.; [03] INSTALLED PHOTOLUMINESCENT STRIPS ON CABIN FLOOR FROM STA. 360-927 PER AMM 33-51-15; [04] INSPECTED
